Minimal Hypersurfaces of a Positive Scalar Curvature Manifold.
Mathematische Zeitschrift, Tome 190 (1985), pp. 73-82
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
minimal hypersurfaces, positive scalar curvature, mutually disjoint minimal surfaces, 3-sphere
@article{MZ_1985__190_173611,
author = {Sebastiao Almeida},
title = {Minimal {Hypersurfaces} of a {Positive} {Scalar} {Curvature} {Manifold.}},
journal = {Mathematische Zeitschrift},
pages = {73--82},
year = {1985},
volume = {190},
zbl = {0549.53059},
url = {http://geodesic.mathdoc.fr/item/MZ_1985__190_173611/}
}
Sebastiao Almeida. Minimal Hypersurfaces of a Positive Scalar Curvature Manifold.. Mathematische Zeitschrift, Tome 190 (1985), pp. 73-82. http://geodesic.mathdoc.fr/item/MZ_1985__190_173611/